# SDR FDEA202410101475

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63140
- Aircraft time: 2,565 hours, 1,284 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58756
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV1 LFC LSY4 LST MAINT FOUND THE MAIN CARGO COMP. AT STA 470 & LBL 77.5 FLOOR   PANEL 231EFF HAS PUNCTURE ON SURFACE SKIN  REPAIRED FLOORBOARD AT MAIN CARGO COMPARTMENT AT STA  470 & LBL 77.5 FLOOR PANEL   231EFF P/N (143T5875-6) IN REF. TO SRM 53-00-50-SR FIG. 201 REPAIR 1 SHEET 1.    THIS IS A MAJOR REPAIR.
